# SDR ZZDA2011846

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FORWARD AND AFT SLIDE GIRT BAR LATCH FITTINGS, CORROSION.  ACCOMPLISHED SLIDE GIRT BAR LATCH FITTINGS REPLACEMENT PER B717 SRM 51-10-04, 53-00-00 AND 51-41-01.
